Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Austin/San Antonio, TX

May 24, 20135 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2013, 2:46 PM CDT for 5 counties in Texas. It was in force for 4 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2013, 2:46 PM CDT (19:46 UTC)
Expired
May 24, 2013, 6:30 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:00 PM CDTHEAVY RAIN 1.992 N Mcqueeney, TX1.99 INCHES OF RAIN FELL IN 35 MINUTES
May 24, 3:00 PM CDTHEAVY RAIN 2.714 E New Braunfels, TX2.71 INCHES OF RAIN FELL BETWEEN 2PM AND 3PM AT THE NEW BRAUNFELS MUNICIPAL AIRPORT KBAZ
May 24, 3:15 PM CDTHEAVY RAIN 2.43 Ne Kyle, TX2.4 INCHES OF RAIN FELL IN ONE HOUR FROM 215PM TO 315PM
May 24, 3:29 PM CDTHEAVY RAIN 1.216 Ne Rollingwood, TX1.21 INCHES OF RAIN FELL IN 35 MINUTES
May 24, 3:43 PM CDTFLASH FLOOD1 Ene Bee Cave, TXSEVERAL LOW WATER CROSSING ROAD CLOSURES OVER WESTERN AUSTIN METRO AREA INCLUDING JOE TANNER RD...OLD BEE CAVES RD AND RIVER HILLS RD
May 24, 4:00 PM CDTHEAVY RAIN 1Anderson Mill, TX1.00-1.24 IN 20 MIN
May 24, 4:25 PM CDTHEAVY RAIN 3.5Mcqueeney, TX2.5 HR RAINFALL TOTAL
May 24, 5:10 PM CDTHEAVY RAIN 2.81 E New Braunfels, TX5 HR RAINFALL TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2118 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WGUS54 KEWX 241946
FFWEWX
TXC055-091-187-209-453-242330-
/O.NEW.KEWX.FF.W.0011.130524T1946Z-130524T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 PM CDT FRI MAY 24 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CALDWELL COUNTY...
  EAST CENTRAL COMAL COUNTY...
  WESTERN GUADALUPE COUNTY...
  HAYS COUNTY...
  TRAVIS COUNTY...

* UNTIL 630 PM CDT.

* AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THUNDERSTORMS TRAINING ACROSS THE SAME AREAS WILL
  LIKELY PRODUCE FLASH FLOODING ACROSS THE WARNING AREA. HEAVY
  RAINS OF 1 TO 2 INCHES HAVE ALREADY FALLEN OVER PARTS OF THE 
  AUSTIN METRO AREA...EXTENDING SOUTH ALONG I-35 AND TO NEAR 
  SEGUIN IN GUADALUPE COUNTY. AN ADDITIONAL 1 TO 3 INCHES OF RAIN
  WILL BE POSSIBLE BEFORE RAIN CHANCES BEGIN TO DECREASE BY 
  AROUND 530 PM CDT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...DRIPPING SPRINGS...SAN MARCOS...SEGUIN...TANGLEWOOD
  FOREST...WIMBERLEY...BEE CAVE...BUDA...DRIFTWOOD...GERONIMO...
  KYLE...LAGO VISTA...LAKEWAY...MANSFIELD DAM...MARTINDALE...
  MCQUEENEY...ONION CREEK...ROLLINGWOOD...UHLAND...WEST LAKE HILLS...
  WOODCREEK AND ZORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.

&&

LAT...LON 3051 9785 3049 9785 3043 9778 3044 9775
      3033 9761 2942 9802 2966 9812 3036 9816
      3046 9808 3051 9811 3062 9804 3062 9800

$$
1 follow-up statement
860 
WGUS74 KEWX 242055
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT FRI MAY 24 2013

TXC055-091-187-209-453-242330-
/O.CON.KEWX.FF.W.0011.000000T0000Z-130524T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-HAYS TX-TRAVIS TX-CALDWELL TX-COMAL TX-
355 PM CDT FRI MAY 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL COMAL...WEST CENTRAL CALDWELL...TRAVIS...HAYS AND WESTERN
GUADALUPE COUNTIES...

AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORM TRAINING ACROSS THE WARNED AREA...WHICH EXTENDS 
FROM AUSTIN AND WESTERN TRAVIS COUNTY...SOUTHWARD TO NEAR SEGUIN IN 
GUADALUPE COUNTY. 

AS OF 3 PM CDT...2.71 INCHES WAS REPORTED AT THE NEW BRAUNFELS 
AIRPORT. AS OF 350 PM...RADAR ESTIMATES SUGGEST THAT AREAS BETWEEN 
MANSFIELD DAM AND LOST CREEK IN TRAVIS COUNTY...AND BETWEEN BUDA 
AND UHLAND IN HAYS COUNTY...MAY HAVE RECEIVED AS MUCH AS 3 INCHES 
OF RAIN SINCE 1 PM. 

ROAD CLOSURES HAVE ALREADY BEEN REPORTED IN PARTS OF THE AUSTIN METRO 
AREA...INCLUDING THE LOW WATER CROSSINGS AT JOE TANNER ROAD...OLD BEE 
CAVES ROAD...AND RIVER HILLS ROAD.

OTHER LOCATIONS IN THE WARNING AREA INCLUDE MANSFIELD DAM...LAKEWAY AND
LAGO VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 3051 9785 3049 9785 3043 9778 3044 9775
      3033 9761 2942 9802 2966 9812 3036 9816
      3046 9808 3051 9811 3062 9804 3062 9800

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:42 PM CDT, 4 minutes earlier.

Area forecast discussion, May 24, 2:42 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 PM CDT FRI MAY 24 2013

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
THIS AFTERNOON THE MCV WAS CENTERED OVER REAL COUNTY DRIFTING NORTHWARD.
AN ASSOCIATED LINE OF SHOWERS AND THUNDERSTORMS EXTENDED FROM BURNET
SOUTHWARD TO NEW BRAUNFELS AND CAMPBELLTON. THE LINE WAS MOVING SLOWLY
EAST WHILE THE INDIVIDUAL CELLS WERE MOVING NORTHWARD. THIS IS LEADING
TO CELL TRAINING RESULTING IN LOCALIZED FLOODING. THE THREAT FOR
LOCALLY HEAVY RAINFALL AND FLASH FLOODING ASSOCIATED WITH THE LINE
OF CONVECTION WILL CONTINUE THRU THE REST OF THE AFTERNOON AS HEATING
INTERACTS WITH PWS OF 1.5 TO 1.75 INCHES. STRONG OUTFLOW WINDS OF
30 TO 40 MPH WERE ALSO OCCURRING IN ADVANCE OF THE LINE. THE SLOW
MOVING LINE WILL CONTINUE TO MOVE EASTWARD FOR THE REMAINDER OF
THIS AFTERNOON. THE AREAL COVERAGE OF CONVECTION WILL DIMINISH
OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS IS POSSIBLE ON SATURDAY AS ANOTHER UPPER
LEVEL IMPULSE MOVES ACROSS SOUTH CENTRAL TEXAS. HIGHS ON SATURDAY
WILL BE CLOSE TO SEASONAL NORMALS.

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER LEVEL RIDGE IS EXPECTED TO STRENGTHEN ACROSS SOUTH CENTRAL
TEXAS ON SUNDAY BRINGING AN END TO OUR RAIN CHANCES. THE UPPER LEVEL
RIDGE AXIS WILL SHIFT EASTWARD TUESDAY AND WEDNESDAY WITH THE APPROACH
OF A WESTERN U.S. UPPER LEVEL TROF. RAIN CHANCES WILL BE ON THE
INCREASE WEDNESDAY AND THURSDAY AS THE UPPER LEVEL TROF MOVES EASTWARD
ACROSS THE CENTRAL PLAINS. TEMPERATURES SUNDAY THROUGH MONDAY WILL
BE AT OR SLIGHTLY ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  93  72  93  72 /  30  30  20  -   -
AUSTIN BERGSTROM INTL AIRPORT  69  92  70  91  71 /  30  30  20  -   -
NEW BRAUNFELS MUNI AIRPORT     69  92  71  93  72 /  30  30  20  -   -
BURNET MUNI AIRPORT            68  87  69  90  70 /  30  30  20  -   -
DEL RIO INTL AIRPORT           72  91  74  93  74 /  30  20  20  -   -
GEORGETOWN MUNI AIRPORT        69  88  70  90  71 /  30  30  20  -   -
HONDO MUNI AIRPORT             70  92  72  93  72 /  30  30  20  -   -
SAN MARCOS MUNI AIRPORT        70  91  71  92  72 /  30  30  20  -   -
LA GRANGE - FAYETTE REGIONAL   73  90  72  91  72 /  30  20  20  10  -
SAN ANTONIO INTL AIRPORT       71  91  73  92  73 /  30  30  20  -   -
STINSON MUNI AIRPORT           71  91  72  92  73 /  30  30  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 6:46 AM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 AM CDT FRI MAY 24 2013

TXZ171>173-183>194-202>209-217>225-228-251200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
646 AM CDT FRI MAY 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE MOVING SLOWLY EAST ACROSS SOUTH CENTRAL
TEXAS WILL INTERACT WITH A MOIST FLOW OFF THE GULF OF MEXICO TO
GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY
INTO TONIGHT. LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS
AND SMALL HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 24, 11:49 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 AM CDT FRI MAY 24 2013

TXZ205-220-221-241730-
ATASCOSA-BEXAR-WILSON-
1149 AM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...SOUTHERN BEXAR AND
WESTERN WILSON COUNTIES UNTIL 1230 PM CDT...

AT 1143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
SOMERSET TO 6 MILES NORTHWEST OF CROSS...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  POTEET...
  JOURDANTON...
  CHRISTINE...
  PLEASANTON...
  CAMPBELLTON...
  LEMING...
  MCCOY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2863 9835 2863 9872 2923 9875 2918 9829
      2866 9826 2863 9830 2862 9834
TIME...MOT...LOC 1648Z 270DEG 15KT 2916 9860 2865 9860
Special weather statement, May 24, 12:15 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT FRI MAY 24 2013

TXZ187-189-205-206-220-241800-
ATASCOSA-BANDERA-BEXAR-COMAL-KENDALL-
1215 PM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...COMAL...
EXTREME EASTERN BANDERA...BEXAR AND EASTERN KENDALL COUNTIES UNTIL
100 PM CDT...

AT 1212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ATASCOSA TO BEXAR COUNTY THEN
NORTH TO KENDALL COUNTY...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNIVERSAL CITY...
  TERRELL HILLS...
  GUADALUPE RIVER STATE PARK...
  TIMBERWOOD PARK...
  KENDALIA...
  BULVERDE...
  KIRBY...
  WINDCREST...
  CHINA GROVE...
  SPRING BRANCH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3011 9879 2980 9811 2967 9820 2961 9835
      2952 9827 2908 9844 2918 9880
TIME...MOT...LOC 1714Z 262DEG 19KT 2949 9846
Local storm report, May 24, 12:59 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      3 N LEAKEY              29.77N  99.76W
05/24/2013                   REAL               TX   CO-OP OBSERVER

            HIGHWAYS 336... 337 AND 1120 NEAR LEAKY IN REAL COUNTY
            ARE CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER EWX1300471

PM
Special weather statement, May 24, 12:59 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI MAY 24 2013

TXZ190-205>207-220-221-241845-
ATASCOSA-BEXAR-BLANCO-COMAL-GUADALUPE-WILSON-
1259 PM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...COMAL...
EASTERN BEXAR...EXTREME SOUTHERN BLANCO...WESTERN WILSON AND WESTERN
GUADALUPE COUNTIES UNTIL 145 PM CDT...

AT 1256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRING BRANCH TO
CROSS...AND MOVING EAST SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIVERSAL CITY...
  CANYON LAKE DAM...
  CAMPBELLTON...
  NEW BRAUNFELS...
  FLORESVILLE...
  KIRBY...
  WINDCREST...
  LIVE OAK...
  CHINA GROVE...
  SELMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2863 9835 2864 9861 2987 9849 2994 9841
      3002 9847 2981 9805 2892 9814 2888 9819
      2883 9815 2873 9815 2862 9832
TIME...MOT...LOC 1759Z 299DEG 17KT 2989 9840 2858 9852
Local storm report, May 24, 2:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      10 NW SAN ANTONIO       29.56N  98.62W
05/24/2013                   BEXAR              TX   DEPT OF HIGHWAYS

            A FEW HIGHWAYS IN AND AROUND SAN ANTONIO CLOSED DUE TO
            HIGH WATER... INCLUDING SLEEPY HOLLOW AND SUNBURST.

&&

EVENT NUMBER EWX1300472

PM
Local storm report, May 24, 2:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 PM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             4 W SUNSET VALLEY       30.23N  97.87W
05/24/2013  E0.70 INCH       TRAVIS             TX   NWS EMPLOYEE

            PEA TO DIME SIZE HAIL... HEAVY RAIN AND WIND GUSTS TO
            45 MPH.

&&

EVENT NUMBER EWX1300473

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 1:44 AM CDTSpecial Weather StatementEWXEdwards46 min
May 24, 2:08 AM CDTSpecial Weather StatementEWXEdwards52 min
May 24, 3:01 AM CDTAreal Flood AdvisoryEWXEdwards, Real, Val Verde3 hr
May 24, 3:47 AM CDTSpecial Weather StatementEWXEdwards, Real43 min
May 24, 4:23 AM CDTSevere Thunderstorm WarningEWXEdwards, Real37 min
May 24, 4:44 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 24, 4:53 AM CDTSpecial Weather StatementEWXKinney, Real, Uvalde67 min
May 24, 5:01 AM CDTFlash Flood WarningEWXReal3 hr
May 24, 5:31 AM CDTSpecial Weather StatementEWXKinney59 min
May 24, 6:12 AM CDTAreal Flood AdvisoryEWXKinney108 min
May 24, 6:50 AM CDTSpecial Weather StatementEWXKinney, Maverick, Uvalde70 min
May 24, 7:32 AM CDTSpecial Weather StatementEWXMaverick58 min
May 24, 8:35 AM CDTSpecial Weather StatementEWXZavala40 min
May 24, 8:44 AM CDTAreal Flood AdvisoryEWXReal, Uvalde106 min
May 24, 9:15 AM CDTSpecial Weather StatementEWXDimmit, Kinney, Uvalde45 min
May 24, 9:45 AM CDTFlash Flood WarningEWXUvalde4 hr
May 24, 9:57 AM CDTFlash Flood WarningEWXUvalde63 min
May 24, 10:04 AM CDTSpecial Weather StatementEWXFrio41 min
May 24, 10:42 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde108 min
May 24, 10:47 AM CDTSpecial Weather StatementEWXFrio, Medina43 min
May 24, 11:42 AM CDTSpecial Weather StatementEWXBexar48 min
May 24, 11:49 AM CDTSpecial Weather StatementEWXAtascosa41 min
May 24, 12:15 PM CDTSpecial Weather StatementEWXBexar, Comal, Kendall45 min
May 24, 12:45 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall105 min
May 24, 12:59 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Comal46 min
May 24, 1:32 PM CDTFlash Flood WarningEWXBexar3 hr
May 24, 2:03 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe117 min
May 24, 2:29 PM CDTAreal Flood AdvisoryEWXAtascosa2 hr
May 24, 2:40 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 24, 2:53 PM CDTSpecial Weather StatementEWXKarnes67 min
May 24, 2:58 PM CDTSpecial Weather StatementEWXHays47 min
May 24, 3:43 PM CDTAreal Flood AdvisoryEWXTravis, Williamson107 min
May 24, 4:35 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Wilson115 min
May 24, 6:34 PM CDTAreal Flood AdvisoryEWXBurnet, Llano, Travis, Williamson116 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.